| Model Number |
1113602 |
| Medical Device Problem Codes |
Thermal Decomposition of Device (1071); Gas/Air Leak (2946); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/16/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer received a work order invoice for a simplygo mini portable oxygen concentrator due to pca-technical fault and very low oxygen, the compressor had black residue in the tubing, the sieves were compacted, the air side was blackened and chirping, and the oxygen side was leaking.The faulty parts were replaced.There was no report of serious patient harm or injury.There was no report of medical intervention.At this time, no further investigation can be performed.If any additional information is received, a follow- up report will be filed.
Additional Manufacturer Narrative
The manufacturer previously received a work order invoice for a simplygo mini portable oxygen concentrator due to pca-technical fault and very low oxygen, the compressor had black residue in the tubing, the sieves were compacted, the air side was blackened and chirping, and the oxygen side was leaking.The faulty parts were replaced.There was no report of serious patient harm or injury.There was no report of medical intervention.After further review by the manufacturer, it was determined there was no evidence of a thermal event.There was no patient harm or injury associated with this notification and no increased risk to the intended user.This device meets ul and iec requirements for flammability.Review of the risk file indicates the potential for a serious adverse event occurring as a result of the findings at service are unlikely.The complaint is considered not reportable.Mdr 2518422-2024-102113 was reported in error.The device problem code has been updated in this report.